# SDR DHL2002363510

- Difficulty date: August 2, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/R/H aft upper fuselage ext. skin has areas of corr. @ fr80 between STR. 12R to 17R.Corrective action/removed corrosion IAW A300 SRM 51-40-11. UT thickness checked per NTM 51-20-00 before 2.04 mm minimum after 1.97 mm. Treated an protected area IAW A300 SRM 51-40-12.
